Geometrically enhanced morphology-dependent resonances of a dielectric sphere

Share/Save/Bookmark

Demir, Abdullah and Yüce, Emre and Serpengüzel, Ali and Lock, James A. (2011) Geometrically enhanced morphology-dependent resonances of a dielectric sphere. Applied Optics, 50 (36). pp. 6652-6656. ISSN 0003-6935

[img]PDF
Restricted to UT campus only
: Request a copy
450Kb
Abstract:The effect that geometrical resonances of orbiting internally reflecting rays have on the morphology-dependent resonances of microspheres is investigated heuristically and numerically using generalized Lorenz–Mie theory. Angularly resolved off-axis Gaussian beam elastic scattering spectra are presented. The results obtained show that the elastic scattering intensity of morphology-dependent resonances is noticeably enhanced in the vicinity of the geometrical resonance scattering angles.
Item Type:Article
Copyright:© 2011 Optical Society of America
Faculty:
Science and Technology (TNW)
Research Group:
Link to this item:http://purl.utwente.nl/publications/80649
Official URL:http://dx.doi.org/10.1364/AO.50.006652
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 281179